Alert archive / California / Frost Advisories in 2012

Frost Advisory 22, NWS Los Angeles, CA

December 30, 2012Los Angeles County, California

NWS Los Angeles, CA issued this frost advisory at Dec 30, 2012, 7:30 AM PST for Los Angeles County, California. It took effect at Dec 31, 2012, 12:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2012, 7:30 AM PST (15:30 UTC)
In effect from
Dec 31, 2012, 12:00 AM PST
Expired
Dec 31, 2012, 9:00 AM PST
In force
9 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 3.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WWUS76 KLOX 301530
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
730 AM PST SUN DEC 30 2012

CAZ034>036-039-044-301730-
/O.NEW.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
/O.CON.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA PAULA...FILLMORE...OJAI...PIRU
730 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY.

* TEMPERATURES AND TIMING..TEMPERATURES WILL REMAIN NEAR OR BELOW
  FREEZING THROUGH MID-MORNING TODAY. AREAS OF FROST ARE EXPECTED
  AGAIN LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES
  FALLING TO BETWEEN 28 AND 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ045-046-088-547-548-301730-
/O.NEW.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
/O.CON.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA
730 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY.

* TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN NEAR FREEZING
  THROUGH MID-MORNING TODAY. AREAS OF FROST ARE EXPECTED AGAIN
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  NEAR OR BELOW 32 DEGREES. 

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-301730-
/O.NEW.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
/O.CON.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
730 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY.

* TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN NEAR FREEZING
  THROUGH MID-MORNING TODAY. AREAS OF FROST ARE EXPECTED AGAIN
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  BETWEEN 28 AND 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
827 
WWUS76 KLOX 301653
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
853 AM PST SUN DEC 30 2012

CAZ034>036-039-044-310100-
/O.EXP.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA YNEZ...SOLVANG...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA PAULA...FILLMORE...OJAI...PIRU
853 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

* TEMPERATURES AND TIMING..AREAS OF FROST ARE EXPECTED AGAIN LATE
  TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  BETWEEN 28 AND 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ045-046-088-547-548-310100-
/O.EXP.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA
853 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  NEAR OR BELOW 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-310100-
/O.EXP.KLOX.FR.Y.0021.000000T0000Z-121230T1700Z/
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
853 AM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  BETWEEN 28 AND 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HALL
561 
WWUS76 KLOX 302249
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
249 PM PST SUN DEC 30 2012

CAZ036-310700-
/O.NEW.KLOX.FZ.A.0005.130101T1000Z-130101T1800Z/
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
249 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WATCH FOR THE SANTA YNEZ VALLEY. THIS ADVISORY IS IN
EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING.

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN LATE
  TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  BETWEEN 28 AND 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT A
  HARD FREEZE MAY OCCUR ON NEW YEARS MORNING...WITH TEMPERATURES
  DROPPING TO AROUND 27 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ034-035-039-044-310700-
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA BARBARA...MONTECITO...CARPINTERIA...
SANTA PAULA...FILLMORE...OJAI...PIRU
249 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN LATE
  TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO
  BETWEEN 28 AND 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT
  ANOTHER FROST ADVISORY MAY BE NEEDED ON NEW YEARS MORNING AS
  TEMPERATURES MAY FALL TO...OR BELOW FREEZING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-045-046-088-547-548-310700-
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL...
POMONA
249 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST MONDAY...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN LATE
  TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING TO NEAR
  OR BELOW 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT ANOTHER
  FROST ADVISORY MAY BE NEEDED ON NEW YEARS MORNING AS
  TEMPERATURES MAY FALL TO...OR BELOW FREEZING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HALL/KITTELL
258 
WWUS76 KLOX 310633
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1033 PM PST SUN DEC 30 2012

CAZ036-311445-
/O.EXT.KLOX.FZ.A.0005.130101T0800Z-130101T1800Z/
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
1033 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...
...FREEZE WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN 
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING 
  TO BETWEEN 28 AND 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT 
  A HARD FREEZE MAY OCCUR ON NEW YEARS MORNING...WITH 
  TEMPERATURES DROPPING TO AROUND 27 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ034-035-039-044-311445-
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA BARBARA...MONTECITO...CARPINTERIA...
SANTA PAULA...FILLMORE...OJAI...PIRU
1033 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN 
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING 
  TO BETWEEN 28 AND 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT 
  ANOTHER FROST ADVISORY MAY BE NEEDED ON NEW YEARS MORNING AS 
  TEMPERATURES MAY FALL TO...OR BELOW FREEZING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-045-046-088-547-548-311445-
/O.CON.KLOX.FR.Y.0022.121231T0800Z-121231T1700Z/
VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL...
POMONA
1033 PM PST SUN DEC 30 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

* TEMPERATURES AND TIMING...AREAS OF FROST ARE EXPECTED AGAIN 
  LATE TONIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING 
  TO NEAR OR BELOW 32 DEGREES. THERE IS A HIGH LIKELIHOOD THAT 
  ANOTHER FROST ADVISORY MAY BE NEEDED ON NEW YEARS MORNING AS 
  TEMPERATURES MAY FALL TO...OR BELOW FREEZING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
903 
WWUS76 KLOX 311359
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
559 AM PST MON DEC 31 2012

CAZ034-035-039-044-312200-
/O.NEW.KLOX.FR.Y.0023.130101T0800Z-130101T1700Z/
/O.CON.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA BARBARA...MONTECITO...CARPINTERIA...
SANTA PAULA...FILLMORE...OJAI...PIRU
559 AM PST MON DEC 31 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST TUESDAY.

* TEMPERATURES AND TIMING...TEMPERATURES WILL RISE WELL ABOVE
  FREEZING IN MOST AREAS BY 9 AM PST AND ANY FROST WILL MELT.
  AREAS OF FROST ARE EXPECTED AGAIN LATE TONIGHT INTO TUESDAY
  MORNING...WITH TEMPERATURES FALLING TO BETWEEN 29 AND 32
  DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-045-046-088-547-548-312200-
/O.NEW.KLOX.FR.Y.0023.130101T0800Z-130101T1700Z/
/O.CON.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL...
POMONA
559 AM PST MON DEC 31 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST TUESDAY.

* TEMPERATURES AND TIMING...TEMPERATURES WILL RISE WELL ABOVE
  FREEZING IN MOST AREAS BY 9 AM PST AND ANY FROST WILL MELT.
  AREAS OF FROST ARE EXPECTED AGAIN LATE TONIGHT INTO TUESDAY
  MORNING...WITH TEMPERATURES FALLING TO AROUND 32
  DEGREES...EXCEPT LOCALLY AS LOW AS 28 DEGREES IN THE COLDEST
  LOCATION IN THE VALLEYS AND SANTA MONICA MOUNTAINS.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ036-312200-
/O.CON.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
/O.CON.KLOX.FZ.A.0005.130101T0800Z-130101T1800Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
559 AM PST MON DEC 31 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

* TEMPERATURES AND TIMING...TEMPERATURES WILL RISE WELL ABOVE
  FREEZING IN MOST AREAS BY 9 AM PST AND ANY FROST WILL MELT.
  AREAS OF FROST ARE EXPECTED AGAIN LATE TONIGHT INTO TUESDAY
  MORNING...WITH TEMPERATURES FALLING TO BETWEEN 29 AND 32
  DEGREES. THERE IS A CHANCE THAT TEMPERATURES WILL FALL TO 28
  DEGREES OF BELOW FOR AT LEAST TWO HOURS TONIGHT...SO A FREEZE
  WATCH IS IN EFFECT.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

DB
364 
WWUS76 KLOX 311711
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
911 AM PST MON DEC 31 2012

CAZ034-035-039-044-010100-
/O.EXP.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
/O.CON.KLOX.FR.Y.0023.130101T0800Z-130101T1700Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG...SANTA BARBARA...MONTECITO...CARPINTERIA...
SANTA PAULA...FILLMORE...OJAI...PIRU
911 AM PST MON DEC 31 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST TUESDAY...

* TEMPERATURES AND TIMING...TEMPERATURES HAVE RISEN ABOVE FREEZING
  LEVELS AS OF 9 AM THIS MORNING. HOWEVER...AREAS OF FROST ARE
  EXPECTED AGAIN LATE TONIGHT INTO TUESDAY MORNING...WITH
  TEMPERATURES FALLING TO BETWEEN 29 AND 32 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ040-045-046-088-547-548-010100-
/O.EXP.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
/O.CON.KLOX.FR.Y.0023.130101T0800Z-130101T1700Z/
VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY...PASADENA...SAN GABRIEL...
POMONA
911 AM PST MON DEC 31 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST TUESDAY...

* TEMPERATURES AND TIMING...TEMPERATURES HAVE RISEN ABOVE FREEZING
  LEVELS AS OF 9 AM THIS MORNING. HOWEVER...AREAS OF FROST ARE
  EXPECTED AGAIN LATE TONIGHT INTO TUESDAY MORNING...WITH
  TEMPERATURES FALLING TO AROUND 32 DEGREES. COLDEST LOCATIONS IN
  THE WESTERN SAN FERNANDO VALLEY AND SANTA MONICA MOUNTAINS WILL
  LIKELY SEE LOW TEMPERATURES AROUND 28 DEGREES.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ036-010100-
/O.EXP.KLOX.FR.Y.0022.000000T0000Z-121231T1700Z/
/O.CON.KLOX.FZ.A.0005.130101T0800Z-130101T1800Z/
SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG
911 AM PST MON DEC 31 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

* TEMPERATURES AND TIMING...TEMPERATURES HAVE RISEN ABOVE FREEZING
  LEVELS AS OF 9 AM THIS MORNING. AREAS OF FROST ARE EXPECTED
  AGAIN LATE TONIGHT INTO TUESDAY MORNING... WITH TEMPERATURES
  FALLING TO BETWEEN 29 AND 32 DEGREES. THERE IS A CHANCE THAT
  TEMPERATURES WILL FALL TO 28 DEGREES OR BELOW FOR AT LEAST TWO
  HOURS TONIGHT...SO A FREEZE WATCH IS IN EFFECT.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

GOMBERG/DB

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Dec 30, 3:37 AM PST, 3 hours 53 minutes earlier.

Area forecast discussion, Dec 30, 3:37 AM PST, 3 hours 53 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
337 AM PST SUN DEC 30 2012

.SYNOPSIS...
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
PORTIONS OF THE REGION THROUGH THIS EVENING...WITH LOW SNOW LEVELS.
THEN...MOSTLY DRY AND CHILLY WEATHER IS EXPECTED FOR THE REMAINDER
OF THE WEEK...ALTHOUGH A COUPLE OF WEAK WEATHER SYSTEMS COULD BRUSH
FAR NORTHERN AND WESTERN SECTIONS WITH SOME RAIN. IT WILL BE VERY
CHILLY AT NIGHT THROUGH AT LEAST WEDNESDAY...WITH FROST EVEN IN MANY
VALLEY AND SOME COASTAL LOCATIONS.

&&

.SHORT TERM (TODAY-TUE)...IT WAS MOSTLY CLOUDY ACROSS INTERIOR
SECTIONS OF SLO AND SBA COUNTIES...THE MTNS OF VTU COUNTY...THE
ANTELOPE VALLEY AND NRN SLOPES OF THE L.A. COUNTY MTNS.
ELSEWHERE...SKIES WERE CLEAR. IT WAS A VERY CHILLY MORNING...WITH
TEMPS DOWN INTO THE 30S IN MANY L.A. AND VTU COUNTY VALLEYS...AND ON
THE COASTAL PLAIN FROM VTU COUNTY NORTHWARD. FROST ADVISORIES ARE IN
EFFECT FOR ALL COASTAL AND VALLEY AREAS WITH THE EXCEPTION OF THE
L.A. COUNTY COAST.

A STRONG BUT MOISTURE-STARVED UPPER LOW IN NORTHERN NEVADA WILL DROP
SOUTHWARD INTO THE REGION TODAY. A POWERFUL JET WRAPPING AROUND ITS
WESTERN SIDE WILL PLACE ERN SECTIONS OF THE FCST AREA UNDER THE
LEFT FRONT QUADRANT JET...AND THE MODELS ALL SHOW SOME DECENT LIFT
ACROSS L.A. AND VTU COUNTIES THIS AFTERNOON. IN ADDITION...500 MB
TEMPS WILL BE DROPPING TO BELOW -30C...WHICH WILL HELP TO INCREASE
INSTABILITY. SO...DESPITE VERY LIMITED MOISTURE...HAVE GONE WITH
SLIGHT CHANCE POPS ACROSS MOST OF L.A. AND VTU COUNTIES...MAINLY FOR
THIS AFTERNOON INTO EARLY THIS EVENING...WITH CHANCE POPS IN THE
MTNS. HAVE ALSO ADDED SLIGHT CHANCE OF TSTMS TO THESE AREAS AS WELL.
AT THIS TIME...NOT EXPECTING MAJOR WIDESPREAD RAIN/SNOW...BUT WITH A
SYSTEM THIS VIGOROUS...THERE IS ALWAYS THE THREAT OF MORE
SHOWER/TSTM ACTION THAN SEEMS POSSIBLE WITH THE LIMITED AMOUNT OF
MOISTURE. SNOW LEVELS WILL BE VERY LOW...GENERALLY AROUND 3000
FEET...ALTHOUGH SNOW COULD FALL AT LEVELS AS LOW AS 2000-2500 IN
HEAVIER
SHOWERS/TSTMS. ALSO...THERE IS A CHANCE OF SMALL HAIL/GRAUPEL WITH
ANY SHOWERS/STORM. EXPECTING ANY RAINFALL THROUGH THIS EVENING TO
TOTAL ONE QUARTER INCH OR LESS...ALTHOUGH LOCALLY HIGHER TOTALS ARE
POSSIBLE IN ANY TSTM. IN GENERALLY...EXPECT ONLY LOCAL SNOW
ACCUMULATIONS OF 1 TO 3 OR POSSIBLY 4 INCHES IN THE MTNS.
STILL...ANY SNOW COULD IMPACT TRAVEL ON SOME OF THE HIGHER
ROADWAYS...INCLUDING INTERSTATE 5 THROUGH THE GRAPEVINE...ON THE 14
FREEWAY THOUGH THE SOLEDAD PASS...AND POSSIBLY PORTIONS OF HIGHWAY
138.

ANY SHOWER ACTIVITY SHOULD WIND DOWN THIS EVENING...ALTHOUGH IT
COULD LINGER THROUGH THE NIGHT ON NORTH FACING SLOPES. SKIES WILL
BECOME MOSTLY CLEAR IN MOST AREAS OVERNIGHT...AND IT WILL BECOME
VERY CHILLY LATE TONIGHT/MON MORNING...LIKELY EVEN COLDER THAN THIS
MORNING. HAVE ISSUED FROST ADVISORIES FOR ALL COASTAL AND VALLEY
ZONES FOR TONIGHT/EARLY MONDAY. IT MAY BECOME COLD ENOUGH IN THE
SANTA YNEZ VALLEY AND THE OJAI VALLEY TO REQUIRE FREEZE WARNINGS.
AFTER A COLD START...TEMPS WILL MODERATE MON...BUT MAX TEMPS STILL
WILL BE 8 TO 12 DEGREES BELOW NORMAL IN MOST AREAS.

IT WILL BE ANOTHER VERY CHILLY NIGHT MON NIGHT...AND FROST
ADVISORIES WILL LIKELY BE NEEDED IN MANY COASTAL AND VALLEY AREAS.
ONCE AGAIN...LOW TEMPS MAY WARRANT FREEZE WARNINGS IN SOME AREAS FOR
LATE MON NIGHT/TUE MORNING.

MON NIGHT SHOULD BE THE COLDEST NIGHT IN MOST AREAS. HOWEVER IT
REMAINS TO BE SEEN WHETHER AN APPROACHING LOW WILL BRING ENOUGH
CLOUDS TO AT LEAST AREA N OF PT CONCEPTION TO KEEP TEMPS UP A BIT.

ALL 00Z RUNS WERE SHOWING AN UPPER LOW DROP QUICKLY SOUTH DOWN THE
COAST MON NIGHT...REACHING MONTEREY COUNTY JUST AFTER DAYBREAK TUE.
HOWEVER THE LATEST RUN OF THE GFS IS SOMEWHAT SLOWER.
THE GFS SHOWS AN UPPER LOW DEVELOPING IN THE PAC NW MONDAY
DROP RAPIDLY S ACROSS CA LATE MON NIGHT AND TUE MORNING...REACHING A
POSITION NEAR POINT CONCEPTION BY LATE TUE AFTERNOON. THE WRF IS
ALSO A BIT SLOWER...BUT IS ABOUT 6 HOURS AHEAD OF THE GFS. ALL
MODELS SHOW LITTLE IF ANY PRECIP ACROSS THE REGION FROM THIS
SYSTEM...AND MOISTURE PROFILES SO VERY LITTLE MOISTURE WITH IT.
BUT WITH ITS TRACK...IT WILL HAVE TO BE WATCHED CLOSELY. AT THE VERY
LEAST...IT MAY INTERFERE WITH LOW TEMPS ACROSS PORTIONS OF THE AREA
MON NIGHT/EARLY TUE.

.LONG TERM (WED-SAT)...A SKINNY POS TILT RIDGE BUILDS INTO THE
REGION WED. AFTER ANOTHER CHILLY NIGHT...IT WILL WARM ON WED...AND
MAX TEMPS SHOULD BE UP A FEW DEGREES. THE TAIL END OF A FRONTAL
SYSTEM WILL MOVE INTO THE W COAST ON LATE WED NIGHT/THU...BUT ANY
RAIN WILL LIKELY REMAIN N OF THE REGION. HOWEVER...THE ECMWF DOES
BRING SOME PRECIP VERY CLOSE TO SLO COUNTY. A RIDGE BUILDING INTO
THE FCST AREA MAY BRING A FEW DEGREES ON WARMING ON FRI...THEN THIS
RIDGE WILL LIKELY HOLD INTO SAT.

&&

.AVIATION...

30/1130Z

GOOD CONFIDENCE IN TAFS. THERE IS A 20 PERCENT CHANCE OF A SHOWER OR
THUNDERSTORM OVER LOS ANGELES COUNTY LATE THIS MORNING AND AFTERNOON.

KLAX AND KBUR...GOOD CONFIDENCE IN TAFS. THERE IS A 20 PERCENT
CHANCE OF A SHOWER OR A THUNDERSTORM 19Z-02Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...
AVIATION...
SYNOPSIS...

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 30, 6:00 AM PST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SUN DEC 30 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-311400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST SUN DEC 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

THERE WILL BE AREAS OF FROST IN THE VALLEYS AND MANY COASTAL PLAIN
AREAS THIS MORNING...AND AGAIN LATE TONIGHT.

HIGH SURF WILL AFFECT CENTRAL COAST BEACHES EARLY THIS MORNING.
THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS ON ALL AREA
BEACHES TODAY.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE WILL BE AREAS OF FROST IN THE VALLEYS AND MANY COASTAL PLAIN
AREAS MONDAY MORNING...AND LIKELY AGAIN DURING THE LATE NIGHT
THROUGH MID MORNING HOURS THROUGH WEDNESDAY.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 8:12 PM PSTFrost AdvisoryLOXLos Angeles13 hr
Dec 30, 8:14 AM PSTSmall Craft AdvisoryLOX19 hr

Nearby

Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.